It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hi everyone,
So, i've been dealing with GAD. I have been taking klonopin twice a day, but my psych decided to start me on Sertraline (Zoloft) 25mg, once a day. I started taking it on Saturday and it is now Monday. I take it at 4:30 pm every day. So technically, so far, I have only taken 2 pills and I'm already going crazy.

The first night I just had an upset stomach, it subsided. But last night/ earlier this morning I woke up at 4am, with a burning sensation on my skin, and crazy jitters. The burning has subsided, but I still feel very jittery and shaky and nervous.

I'm not so sure I can deal with this feeling. I don't even drink caffeine because I don't like the way caffeine would make me feel and now this med is making me feel that way with no relief, just after TWO doses and its only 25mg!

Just in need of some support & comfort please :-(





All times are GMT -7. The time now is 10:12 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!